# SDR SWAA2023032118286

- Difficulty date: March 18, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 57,522 hours, 38,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON L/H AFT BELLY IS INOP<[01] RELAMPED L/H AFT BELLY EMERGENCY LIGHT PER AMM 33-51-04; OPS CHECK GOOD.
